# SDR SIMA200311312

- Difficulty date: April 17, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY FORWARD FLOORBEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT THE DAMAGED SECTION OF THE FORWARD FLOORBEAM.  FABRICATED A REPAIR STRAP, SHIM AND TWO DOUBLERS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 21 CHAPTERS 53-21-10 FIG 203.  (M)
